RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1989, Volume 79, Number 1, Pages 41–48 (Mi tmf4807)  

This article is cited in 2 scientific papers (total in 2 papers)

Current algebras in the theory of the classical $\mathcal D=2+1$ string with internal degrees of freedom

S. V. Talalov


Abstract: The Hamiltonian formalism is constructed for the infinite classical $\mathcal D=2+1$ string with the distributed Majorana spinor field whose components are real numbers. It is shown that the Poisson structure of the model is determined by two central extensions of current algebras which are in the involution.

Full text: PDF file (833 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1989, 79:1, 369–374

Bibliographic databases:

Received: 29.09.1987

Citation: S. V. Talalov, “Current algebras in the theory of the classical $\mathcal D=2+1$ string with internal degrees of freedom”, TMF, 79:1 (1989), 41–48; Theoret. and Math. Phys., 79:1 (1989), 369–374

Citation in format AMSBIB
\Bibitem{Tal89}
\by S.~V.~Talalov
\paper Current algebras in~the theory of~the classical $\mathcal D=2+1$ string with internal degrees of~freedom
\jour TMF
\yr 1989
\vol 79
\issue 1
\pages 41--48
\mathnet{http://mi.mathnet.ru/tmf4807}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1000942}
\transl
\jour Theoret. and Math. Phys.
\yr 1989
\vol 79
\issue 1
\pages 369--374
\crossref{https://doi.org/10.1007/BF01015776}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CA79100004}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4807
  • http://mi.mathnet.ru/eng/tmf/v79/i1/p41

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Talalov, “Spinning string in four-dimensional spacetime as a model of $SL(2,\mathbb C)$ chiral field with anomaly. I”, Theoret. and Math. Phys., 82:2 (1990), 139–145  mathnet  crossref  mathscinet  zmath  isi
    2. S. V. Talalov, “Geometric description of a relativistic string”, Theoret. and Math. Phys., 123:1 (2000), 446–450  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:201
    Full text:70
    References:44
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020